It’s been about 3 weeks since I started taking Aromasin. I started having mild pain over the weekend, but wasn’t sure if it was from working out hard at the gym or from the medicine. It wan’t bad and it came and went a few times over the weekend. Tuesday morning I have throbbing bone pain all over and realized that it was indeed the bone pain side effect from the Aromasin. 🙁 But still no depression! 🙂read more…
well I’m on day 11 of the new pill, and so far no side effects at all. I am very thankful for that. Please keep praying with us that it will continue that way if it’s the Lord’s will.
I’m still working with my physical therapist and exercise specialist and that is going really well. The more we work with my shoulder, the more I realize how much surgery and radiation truly did to that part of my body. Yesterday, Kalen, my awesome physical therapist, tweaked one of the exercises I was doing that was really difficult by adding a resistance band, and that little bit of resistance caused my shoulder to actually function normally for the first time in as long as I can remember. That was really exciting, as it gave us both hope that the problem can be resolved. Everyone in the office probably heard how excited we were, as this was a pretty big deal. LOL.
When you see medical professionals on a regular basis, they truly become like family, as you get to know them and if they get to know you. I probably mentioned that before about the radiation therapists, my doctors, and the nursees in the infusion center. I would have loved to get to know them for a different reason. But unfortunately that is not the case. I am so thankful for them, and their hearts that care so much about their patients. Valley Medical has been such a blessing to me the past four years.
Since active cancer treatment ended a few years ago, I have been trying to take medication to either stop or block the little bit of estrogen that my body still produces. I have tried four different pills, and all of them give me the same side effects, severe depression and severe bone pain. I’ve been working with a naturopath to try to get my body reset in hopes of being able to tolerate the medication.
I’m going to start up the medication again on Wednesday. In the past, the depression has hit within four or five days and the bone pain some time after that. Will you please pray that if it’s God’s will, I’ll be able to tolerate the medication? And that if the side effects do come, that the Lord will give the doctor wisdom as we work through it? Pushing through bone pain is horrible, but possible. But in the past, the depression has come on so quickly, and it’s been so bad, I’m not really able to function at all. That is what I am most concerned about. And obviously I need prayer for peace and that I will not worry about that. 😀 Thanks for praying.
Goodbye 5 vials of blood….not sure if I want the blood test results to come back and show a problem, or if I want everything to come back normal. What I do know, is that I’m tired of this off and on severe pain throughout my entire body and I’d like some answers!
Over the past 3 1/2 years, I’ve been really good about documenting the medicines and supplements I’ve taken, as well as what pain and side effects I’ve had, whether it’s been from Chemo or a drug that I’m trying to take to try and prevent the cancer from returning.
This morning, I sat with my fabulous primary care doctor, Dr. Jessica McAbee, and we looked through all the journaling I’ve done since August 2016, when I took the first hormone blocking pill. 5 days later this pain started and has come and gone ever since. While a high dose of vitamin D has helped some, the only thing we know for sure is that these 4 drugs (Arimidex, Aromasin, Femara and Tamoxifen) all give me the same side effects and even when I am off them, the pain doesn’t totally go away, at least not for long. I had no pain like this before I started taking them. So the question is, why do I still have the pain when the medicine is supposedly out of my system? Are there long term side effects from these pills? That is my biggest question today!read more…
It’s been a while since I’ve written, which I guess is a good thing. I’m talking into my phone while I’m walking on the treadmill, so I apologize in advance if this post is a bit random. 🙂read more…
Well….on Day 5 of Tamoxifen, I have SEVERE bone pain and was super weepy…that silly crying for no reason and wishing the cancer had just taken my life so I didn’t have to deal with these pills and stupid side effects. I couldn’t sleep and finally took Tramadol just to get through the next day (which I hate to do because of the side effects from that medicine.) I only had to take it twice, but it’s taken my body about a week to get back to normal from just those 2 Tramadol pills. But I am thankful they helped so I could get out of bed.
I messaged my Primary Care Dr. and we chatted about the mild bone pain I have had off and on all the time since cancer treatment, on a hormone blocking pill or not. The hormone blocking pills and the Tamoxifen just seem to make it a million times worse, and hard to function and do anything. We decided to try the high dose of vitamin D again, as that did help. So for now, no Tamoxifen until we see if the Vitamin D2 helps. My oncologist said there is another pill I can try, but I think I’ll give the Tamoxifen another chance after Christmas.
Happy Thanksgiving everyone!
Between the girls and I, I have been to 16, yes 16, medical appointments this month! I’m done with October!
I am happy to say I am currently not on any medication! It’s a nice break. I know I will be going back on a new hormone blocking pill in early November, but for now, I’m am thankful to just be taking vitamins! read more…
Quick post today….my infusion was a bit of an adventure. My veins were very uncooperative. The nurses in the infusion center are AMAZING!! I just adore them and they are so good at their job. But even with all their skill, it took 3 nurses and 5 attempts (5 pokes) to get a vein they could use for my blood draw and infusion. read more…
I was happy to see a MyChart message this afternoon, and even happier after I read it.
“Good news, no sign of cancer. Just probably an old scar spot in the lung, unchanged.”